VOL. 33 · NO. 4 | Winter 2003
Front Matter
Rocky Mountain J. Math. 33 (4), (Winter 2003)
No abstract available
M.A. Ahmed
Rocky Mountain J. Math. 33 (4), 1189-1203, (Winter 2003) DOI: 10.1216/rmjm/1181075457
KEYWORDS: common fixed points, Weakly compatible mappings, complete metric spaces, compact metric spaces, 47H10, 54H25
No abstract available
E. Ballico
Rocky Mountain J. Math. 33 (4), 1205-1222, (Winter 2003) DOI: 10.1216/rmjm/1181075458
KEYWORDS: Ramified covering, branched covering between smooth projective curves, stable vector bundle, Semistable vector bundle, Weierstrass point, 14H30, 14H45, 14H55, 14H60
No abstract available
Tomek Bartoszyński, Lorenz Halbeisen
Rocky Mountain J. Math. 33 (4), 1223-1231, (Winter 2003) DOI: 10.1216/rmjm/1181075459
KEYWORDS: combinatorial set theory, Continuum hypothesis, Lusin sets, consistency results, cardinal characteristics, 03E35, 03E17, 03E05
No abstract available
Martin Bohner, Ondřej Došl'y, Werner Kratz
Rocky Mountain J. Math. 33 (4), 1233-1260, (Winter 2003) DOI: 10.1216/rmjm/1181075460
KEYWORDS: ‎oscillation‎, symplectic, Hamiltonian, discrete systems, eigenvalue problem, 39A12, 39A13, 15A18‎
No abstract available
Haskiz Coşkun
Rocky Mountain J. Math. 33 (4), 1261-1277, (Winter 2003) DOI: 10.1216/rmjm/1181075461
No abstract available
Roberto Dvornicich, Umberto Zannier
Rocky Mountain J. Math. 33 (4), 1279-1287, (Winter 2003) DOI: 10.1216/rmjm/1181075462
No abstract available
John A. Ewell
Rocky Mountain J. Math. 33 (4), 1289-1293, (Winter 2003) DOI: 10.1216/rmjm/1181075463
KEYWORDS: Representations of numbers by sums of two squares and by sums of two triangular numbers, combinatorial identities, 11E25, 05A20
No abstract available
C. Fernández, A. Galbis, M.C. Gómez-Collado
Rocky Mountain J. Math. 33 (4), 1295-1311, (Winter 2003) DOI: 10.1216/rmjm/1181075464
KEYWORDS: 46F05, 46F20
No abstract available
Richard Fournier
Rocky Mountain J. Math. 33 (4), 1313-1322, (Winter 2003) DOI: 10.1216/rmjm/1181075465
KEYWORDS: 30B30, 30C80
No abstract available
M.I. Gil'
Rocky Mountain J. Math. 33 (4), 1323-1335, (Winter 2003) DOI: 10.1216/rmjm/1181075466
KEYWORDS: Block matrices, nonsingularity, 15A9, 15A18‎
No abstract available
Roman Hilscher, Vera Zeidan
Rocky Mountain J. Math. 33 (4), 1337-1351, (Winter 2003) DOI: 10.1216/rmjm/1181075467
KEYWORDS: Discrete quadratic functional, linear Hamiltonian difference system, conjoined basis, Riccati difference equation, 39A12
No abstract available
N.V. Kalpakam, S. Ponnusamy
Rocky Mountain J. Math. 33 (4), 1353-1378, (Winter 2003) DOI: 10.1216/rmjm/1181075468
KEYWORDS: Boehmians, convolution transform, distributions, generalized functions, 44A15, 44A35, 44A40, 46F12
No abstract available
Byoung Soo Kim, David Skoug
Rocky Mountain J. Math. 33 (4), 1379-1393, (Winter 2003) DOI: 10.1216/rmjm/1181075469
KEYWORDS: integral transform, Wiener integral, Fourier-Wiener transform, Fourier-Hermite functionals, 28C20, 60J65
No abstract available
Kamila Kliś, Marek Ptak
Rocky Mountain J. Math. 33 (4), 1395-1402, (Winter 2003) DOI: 10.1216/rmjm/1181075470
KEYWORDS: quasinormal operator, reflexive subspace, Direct integral, 47D15, 47B20
No abstract available
Zeqing Liu, Jeong Sheok Ume
Rocky Mountain J. Math. 33 (4), 1403-1415, (Winter 2003) DOI: 10.1216/rmjm/1181075471
KEYWORDS: functional equation, Ascoli-Arzela lemma, continuous solution, existence, uniqueness, stability, Schauder's fixed point theorem, Edelstein's fixed point theorem, 39B12, 39B20
No abstract available
Bendong Lou
Rocky Mountain J. Math. 33 (4), 1417-1435, (Winter 2003) DOI: 10.1216/rmjm/1181075472
KEYWORDS: focal boundary value problems, ‎positive‎ ‎solutions, Green's function, fixed point index, 34B15
No abstract available
Barbara D. MacCluer, Ruhan Zhao
Rocky Mountain J. Math. 33 (4), 1437-1458, (Winter 2003) DOI: 10.1216/rmjm/1181075473
No abstract available
Peter R. Mercer
Rocky Mountain J. Math. 33 (4), 1459-1464, (Winter 2003) DOI: 10.1216/rmjm/1181075474
No abstract available
Lewis Pakula
Rocky Mountain J. Math. 33 (4), 1465-1477, (Winter 2003) DOI: 10.1216/rmjm/1181075475
KEYWORDS: 52B30, 51M20, 05A99
No abstract available
E. Savaş
Rocky Mountain J. Math. 33 (4), 1479-1485, (Winter 2003) DOI: 10.1216/rmjm/1181075476
No abstract available
G. Sburlati
Rocky Mountain J. Math. 33 (4), 1487-1497, (Winter 2003) DOI: 10.1216/rmjm/1181075477
No abstract available
M. Spreafico
Rocky Mountain J. Math. 33 (4), 1499-1512, (Winter 2003) DOI: 10.1216/rmjm/1181075478
No abstract available
Sergei K. Suslov
Rocky Mountain J. Math. 33 (4), 1513-1524, (Winter 2003) DOI: 10.1216/rmjm/1181075479
KEYWORDS: Basic trigonometric functions, basic Fourier series, completeness of the basic trigonometric system, ‎33D45, 42C10, 33D15
No abstract available
M.H. Vanderschoot
Rocky Mountain J. Math. 33 (4), 1525-1538, (Winter 2003) DOI: 10.1216/rmjm/1181075480
No abstract available
Mohamad M. Zahran
Rocky Mountain J. Math. 33 (4), 1539-1555, (Winter 2003) DOI: 10.1216/rmjm/1181075481
No abstract available
Rocky Mountain J. Math. 33 (4), (Winter 2003) DOI: 10.1216/rmjm/1181075482
No abstract available
Back to Top